# SDR AALA202305113103

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN GALLEY FLOOR SUPPORT LOCATED AT BS 290 AND RBL 43. REPLACED SUPPORT ANGLE PER SRM 51-40-02-0G.
